Pappas, D., Katsikis, V., Stanimirovic, I.. (1396). Symbolic computation of the Duggal transform. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(01), 53-62.
D. Pappas; V. Katsikis; I. Stanimirovic. "Symbolic computation of the Duggal transform". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07, 01, 1396, 53-62.
Pappas, D., Katsikis, V., Stanimirovic, I.. (1396). 'Symbolic computation of the Duggal transform', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(01), pp. 53-62.
Pappas, D., Katsikis, V., Stanimirovic, I.. Symbolic computation of the Duggal transform. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1396; 07(01): 53-62.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.